# SDR AALA201712269060

- Difficulty date: December 21, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 66,759 hours, 8,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST DOOR DIFFICULT TO OPEN IN FLIGHT.  MAINTENANCE ADJUSTED THE DOOR LOCK IAW AMM 25-29-04.
